Skip to Content

Can metforin or ranolazine cause urine color to darken and have a foul odor?

Responses (2)

Anonymous 1 Dec 2014

I take metformin 500 mg, this is because I have diabetes 2, I do not know why you have been given this but but it darkens my urine, but my wife ses my urine does not have a foul oder, but there again i have lost my sense of smell?

StephanieAlice 4 Dec 2014

I didn't find anything about discoloration of urine for either drug.

tigi 4 Dec 2014

Thanks Stephanie. Your reply is helpful. tigi

StephanieAlice 4 Dec 2014

You're welcome :)

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Blood in urine?

Posted 15 Apr 2012 2 answers

What can I do?

Posted 18 Jan 2015 2 answers

Metformin - when is the best time to take metforin?

Posted 18 Jan 2015 2 answers